Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner-Shirshov bases for dialgebras.
Author(s) Leonid A. Bokut, Yu-Fu Chen, Cihua Liu
TypeArticle in Journal
AbstractIn this paper, we define the Gröbner–Shirshov basis for a dialgebra. The Composition–Diamond lemma for dialgebras is given then. As a result, we give Gröbner–Shirshov bases for the universal enveloping algebra of a Leibniz algebra, the bar extension of a dialgebra, the free product of two dialgebras, and Clifford dialgebra. We obtain some normal forms for algebras mentioned the above.

KeywordsDialgebra; Gröbner–Shirshov basis; Leibniz algebra; Clifford dialgebra
ISSN0218-1967; 1793-6500/e
URL http://www.worldscientific.com/doi/abs/10.1142/S0218196710005753
LanguageEnglish
JournalInt. J. Algebra Comput.
Volume20
Number3
Pages391--415
PublisherWorld Scientific, Singapore
Year2010
Edition0
Translation No
Refereed No
Webmaster